# SDR DXTA2023121110295

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 4,542 hours, 4,349 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS24171D1
- Condition: Faulty
- Location: Unknown
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 1600 FEET, 200 KNOTS, AFTER SELECTING FLAPS 1, HAD A YELLOW FLAPS FAIL CAS. EXECUTED THE QRH AND THE FLAPS RESET DID NOT CLEAR THE FAULT. FLAP HANDLE WAS IN THE 1 DETENT. CONTINUED THE QRH AND LANDED FLAPS 0 UNEVENTFULLY. //SIGNOFF// REMOVED AND REPLACE FLAP RELAY AND VERIFIED FLAP RIGGING PER 680A AMM 27-50-30. OPS CHECK GOOD AT THIS TIME.
